Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 22, NWS Atlanta, GA

February 26, 2015Dooly County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 26, 2015, 2:07 AM EST for Dooly County, Georgia. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Feb 26, 2015, 2:07 AM EST (07:07 UTC)
Expired
Mar 5, 2015, 2:07 AM EST
In force
7 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Dooly County, GA

The river

Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 10.96 ft at Feb 26, 2015, 12:00 PM EST.

actionminormoderate68101202/2602/2702/2803/0103/0203/0303/0403/0503/06
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WGUS42 KFFC 260707
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 AM EST THU FEB 26 2015

...The National Weather Service in Peachtree City has issued a flood 
warning for the following rivers in Georgia...

  Turkey Creek near Byromville affecting Dooly County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC093-262107-
/O.NEW.KFFC.FL.W.0022.150226T0707Z-000000T0000Z/
/BVLG1.1.ER.150226T0645Z.150226T0645Z.000000T0000Z.NO/
207 AM EST THU FEB 26 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Turkey Creek near Byromville.
* From early this morning until further notice.
* At 01AM Thursday the stage was 9.9 feet...And 
  rising.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the stream gage on Georgia 
  Highway 90. Portions of creek access roads and low lying areas will
  begin to flood.
* This crest compares to a previous crest of 10.1 feet on Dec 25 2014.
  

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$
3 follow-up statements
390 
WGUS82 KFFC 261401
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 AM EST THU FEB 26 2015

...The flood warning continues for the following rivers in Georgia...
 
  Turkey Creek near Byromville affecting Dooly County 

 
GAC093-270401-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-150227T0652Z/
/BVLG1.1.ER.150226T0645Z.150226T1800Z.150227T0052Z.NO/
901 AM EST THU FEB 26 2015

...Flood Warning extended until later tonight...The Flood Warning 
continues for
  The Turkey Creek near Byromville.
* Until later tonight.
* At 0845 AM Thursday the stage was 10.6 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* The river will continue rising to near 11.1 feet by this afternoon.
  The river will fall below flood stage this evening.
* At 10.0 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the stream gage on Georgia 
  Highway 90. Portions of creek access roads and low lying areas will
  begin to flood.
  

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$
362 
WGUS82 KFFC 270008
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EST THU FEB 26 2015

...The flood warning continues for the following rivers in Georgia...
 
  Turkey Creek near Byromville affecting Dooly County 

 
...The flood warning continues for the following rivers in Georgia...
  Tucsawhatchee Creek near Hawkinsville affecting Pulaski County 


GAC093-270654-
/O.EXT.KFFC.FL.W.0022.000000T0000Z-150227T0654Z/
/BVLG1.1.ER.150226T0645Z.150226T1715Z.150227T0054Z.NO/
708 PM EST THU FEB 26 2015

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Turkey Creek near Byromville.
* Until late tonight.
* At 6 PM Thursday the stage was 10.4 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the stream gage on Georgia 
  Highway 90. Portions of creek access roads and low lying areas will
  begin to flood.


&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$

GAC235-271408-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.150226T1845Z.150226T2330Z.000000T0000Z.NO/
708 PM EST THU FEB 26 2015

The Flood Warning continues for
  The Tucsawhatchee Creek near Hawkinsville.
* Until further notice.
* At 6 PM Thursday the stage was 11.8 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on Georgia Highways 257 and 27.


&&

LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364


$$
940 
WGUS82 KFFC 270458
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 PM EST THU FEB 26 2015

...The flood warning is cancelled for the following rivers in Georgia...
 
  Turkey Creek near Byromville affecting Dooly County

 
GAC093-270528-
/O.CAN.KFFC.FL.W.0022.000000T0000Z-150227T0654Z/
/BVLG1.1.ER.150226T0645Z.150226T1715Z.150227T0330Z.NO/
1158 PM EST THU FEB 26 2015

The Flood Warning is cancelled for
  The Turkey Creek near Byromville.
* This takes affect immediately.
* Until late tonight.
* At 1100 PM Thursday the stage was 9.9 feet...and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
* The creek reached flood stage of 10 feet at 215 AM Thursday 
   morning...cresting at 11 feet at 1145 AM later Thursday morning. 
   The creek fell back below flood stage at 1045 PM Thursday evening.
  

&&

LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
      3210 8398 3220 8394             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 12:51 AM EST, 1 hour 16 minutes earlier.

Area forecast discussion, Feb 26, 12:51 AM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 AM EST THU FEB 26 2015

.PREV DISCUSSION... /ISSUED 846 PM EST WED FEB 25 2015/

UPDATE...
MAJOR CHANGES TO THE FORECAST FOR THIS WINTER STORM. 00Z FFC
SOUNDING SHOWED A VERY DEEP WARM LAYER OVER FFC FROM AROUND 915 MB
TO 675 MB...OR ABOUT OVER 7000 FT THICK. THIS WAS BEING ADVECTED
NORTHWARD AHEAD OF THE SURFACE LOW THAT WAS OVER SRN MS ALONG THE
GULF COAST. 18Z GFS SHOWED THE 850MB 0C DEGREE ISOTHERM HOLDING FROM
NEAR CEDARTOWN TO CANTON TO GAINESVILLE THROUGH 06Z. THEN AS THE
SURFACE LOW PULLS OFF TO OUR SOUTHEAST...THE COLDER AIR IS PULLED
SOUTHWARD. HOWEVER AS THIS HAPPENS THE DEEPEST MOISTURE WILL BE
EXITING FROM THE WEST. AT THIS TIME MOST OF THE SNOW HAS SWITCHED
OVER TO RAIN OR FREEZING RAIN FROM CARROLLTON TO ATLANTA TO ATHENS
WITH SNOW CONTINUING ACROSS EXTREME NORTH GA. WHAT IS NOW EXPECTED
TO PLAY OUT IS A BAND OF RAIN/FREEZING RAIN WILL REMAIN NEARLY
STATIONARY FROM CEDARTOWN TO CANTON TO GAINESVILLE THROUGH
MIDNIGHT...THEN SWITCH OVER TO SNOW OR SNOW FLURRIES BEFORE ENDING.
FROM CARROLLTON TO ATLANTA TO ATHENS...RAIN WILL CONTINUE THROUGH
MIDNIGHT...THEN SWITCH OVER TO A RAIN/SNOW MIX...THEN FINALLY
FLURRIES BEFORE ENDING LATER TONIGHT. PRECIPITATION WILL REMAIN AS
RAIN FROM FRANKLIN TO PEACHTREE CITY TO MADISON UNTIL LATE TONIGHT
WHEN THERE WILL BE A BRIEF SWITCH OVER TO RAIN/SNOW OR FLURRIES.

SNOW ACCUMULATIONS... VERY LITTLE...IF ANY MORE ADDITIONAL SNOW IS
EXPECTED FROM CARROLLTON TO ATLANTA TO ATHENS. AN ADDITIONAL 2 TO 3
INCHES OF SNOW IS POSSIBLE ACROSS EXTREME NORTH GEORGIA

ICE ACCUMULATIONS...UP TO A TENTH OF AN INCH OF ICE IS POSSIBLE
THROUGH MIDNIGHT FROM CEDARTOWN TO CANTON TO GAINESVILLE. A GLAZE TO
05 INCH OF ICE IS POSSIBLE FROM NORTHERN CARROLL COUNTY TO NORTHERN
FULTON COUNTY TO ATHENS.

BLACK ICE WILL BE POSSIBLE IN ALL AREAS INCLUDING FROM FRANKLIN TO
PEACHTREE CITY TO MADISON.

THE WINTER STORM WARNING WILL BE CANCELLED FROM FRANKLIN TO
PEACHTREE CITY TO MADISON. HOWEVER A SPECIAL WEATHER STATEMENT WILL
BE ISSUED FOR BLACK ICE FOR TOMORROW MORNING DUE TO RESIDUAL WATER
ON THE ROADS THAT COULD FREEZE LATE TONIGHT AND EARLY THURSDAY
MORNING.

THE WINTER STORM WARNING WILL REMAIN IN EFFECT FOR THE REMAINING
AREAS DUE TO EITHER SNOW...FREEZING RAIN...SLEET...AND BLACK ICE.

PREV DISCUSSION... /ISSUED 306 PM EST WED FEB 25 2015/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
0.4 TO 6+ INCHES OF SNOW STILL EXPECTED ACROSS NORTH GA MAINLY
NORTH OF CEDARTOWN TO GAINESVILLE LINE THIS AFTERNOON THROUGH
TONIGHT.

SHORT TERM... RAIN MIXED WITH SLEET MIXED WITH SNOW MOVING INTO THE
AREA FROM THE WEST RIGHT NOW. TEMPS ACROSS NORTH GA ARE RANGING FROM
33 TO 36 DEGREES AND SLOWLY FALLING AS THE PRECIP MOVES THROUGH.
THINGS ARE STILL SHAPING UP FOR A SIGNIFICANT WINTER STORM ACROSS
NORTH GEORGIA THIS AFTERNOON AND TONIGHT. CONFIDENCE IS STILL PRETTY
HIGH IN THE GENERAL TREND OF THE EVENT...BUT TEMPS ARE FALLING A BIT
SLOWER THAN ORIGINALLY EXPECTED. LOOKS LIKE THE ACCUMULATING SNOW
WILL BEGIN IN A FEW HOURS AS THE RAIN COOLED AIR HAS TIME TO GET
DOWN TO OR BELOW FREEZING. MAIN LOW CENTER FROM THIS SYSTEM IN ALONG
THE LA GULF COAST AND IT WILL CONTINUE MOVING NE TO THE MID ATLANTIC
COAST THROUGH THROUGH 12-18Z THU. THIS LOW CENTER HAS AN ABUNDANT
AMOUNT OF GULF MOISTURE ASSOCIATED WITH IT AND WILL PUSH IT ACROSS
GA THIS AFTERNOON THROUGH TONIGHT. OVERALL...VERY LITTLE CHANGE TO
PREVIOUSLY PUBLISHED FORECAST AND SNOW ACCUMULATIONS. MODELS ARE
STILL IN GOOD AGREEMENT SO CONFIDENCE IS HIGH ON OVERALL
PRECIPITATION. QPF IS HIGHEST CLOSER TO THE SURFACE LOW AND IT IS
POSSIBLE THAT SOME PORTIONS OF CENTRAL GEORGIA MAY SEE UP TO 1.5
INCHES OF RAIN. PRECIPITATION BEGINS MOVING OUT BETWEEN 00Z-06Z WITH
DRY SLOTTING PUSHING INTO CENTRAL GEORGIA SOUTH OF THE DEFORMATION
ZONES SETTING UP ACROSS NORTH GEORGIA. AS THIS SURFACE LOW PUSHES
ACROSS THE SERN U.S. THERE ARE SOME THUNDERSTORMS MAINLY ALONG THE
GULF COAST AND SOUTHERN AL/GA. INSTABILITIES ARE WEAK ACROSS OUR
AREA BUT WOULD NOT BE SURPRISED TO SEE A LIGHTNING STRIKE OR 2
ESPECIALLY AREAS SOUTH OF A CSG TO MCN LINE. HAVE NOT ADDED ANY
THUNDER TO THE FORECAST AS IT SHOULD NOT BE AN ISSUE.

01

LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES WERE MADE TO
THE EXTENDED. PATTERN STILL LOOKS SIMILAR WITH A MOSTLY SOUTHWEST
FLOW ALOFT...WEDGE FORMING DURING THE WEEKEND. PREVIOUS DISCUSSION
INCLUDED BELOW.

41

LONG TERM /426 AM EST WED FEB 25 2015/... DONT WANT TO TAKE AWAY
FOCUS FROM WINTER STORM TODAY/TONIGHT. MOST OF LONG TERM PERIOD IN
GOOD SHAPE WITH NO SIGNIFICANT IMPACTS EXPECTED.

PATTERN IN LONG TERM PERIOD DOMINATED BY WSWLY FLOW ALOFT WITH
STATIONARY FRONT TO OUR SOUTH. LIKELY TO SEE CLOUDS AND POSSIBLY
MORNING DRIZZLE/FOG IN THIS PATTERN. STRONG CAD EVENT ALSO SETTING
UP BEGINNING SATURDAY WITH OVERRUNNING PRECIP SAT NIGHT AND
BECOMING MORE WIDESPREAD SUN/MON. WOULD NOT BE SURPRISED TO SEE
SOME LIGHT WINTER PRECIP IN NE GA AT ONSET SAT NIGHT/SUN MORNING.
FAIRLY DEEP SFC LOW PROGGED BY MED RANGE MODELS TO DEVELOP OVER
CENTRAL US MONDAY MOVING INTO THE MIDWEST...SO QUITE A WARMUP AND
THAW DEVELOPING EARLY NEXT WEEK. HAVE CONTINUED MENTION OF TSRA
TUES/WED. CERTAINLY TOO FAR OUT TO BE CERTAIN BUT CANT RULE OUT
HIGH SHEAR/LOW CAPE SEVERE WX EVENT MON/TUES BASED ON PROGGED
SHEAR AND INSTABILITY.

SNELSON

&&

.AVIATION...
06Z UPDATE...
IFR CIGS WITH MVFR AND IFR VSBYS AT TAF TIME...WITH MOSTLY -RA BUT
SOME -SN MIXING IN FOR THE NORTHERN TAFS. EXPECT MOSTLY -RA BUT
TAPERING OFF TOWARD SUNRISE. CANNOT RULE OUT CONTINUED OFF AND ON
-SN. CIGS SLOW TO IMPROVE TODAY WITH IFR CONDITIONS REMAINING
THROUGH AROUND 20Z OR SO /IMPROVING FASTER AT MCN AND CSG/.
EXPECT VFR LATE IN THE PERIOD. WINDS NNE TO START 5-10KT BACKING
NNW AND NW AROUND SUNRISE AND REMAINING THROUGH THE REST OF THE
PERIOD... GENERALLY AROUND 5KT BUT SLIGHTLY HIGHER POSSIBLE AT
ATL.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON WX...-RA VS. -SN.
MEDIUM-LOW ON TIMING OF IMPROVING CONDITIONS.
HIGH ON WINDS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          45  31  48  30 /  20   5  10  10
ATLANTA         45  29  44  30 /  10   5   5  10
BLAIRSVILLE     39  24  38  24 /  30  10  10  10
CARTERSVILLE    42  26  41  26 /  10   5   5  10
COLUMBUS        50  33  51  33 /  10   0   5   5
GAINESVILLE     42  29  43  29 /  20   5  10  10
MACON           48  33  53  33 /  10   5   5  10
ROME            42  25  40  24 /  10   5   5  10
PEACHTREE CITY  46  29  46  28 /  10   5   5   5
VIDALIA         52  37  55  37 /  10   5   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 10 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...JACKSON...LUMPKIN...MADISON...
MURRAY...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...
PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...
WALTON...WHITE...WHITFIELD.

&&
Hazardous weather outlook, Feb 25, 4:42 PM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EST WED FEB 25 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
442 PM EST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM THURSDAY MORNING...

SNOW CONTINUES ACROSS NORTH GEORGIA THIS EVENING...AT TIMES MIXED
WITH SLEET. SNOW COULD BE HEAVY AT TIMES WITH TOTAL ACCUMULATIONS
OVER 6 INCHES POSSIBLE ACROSS THE FAR NORTH. A MIX OF SLEET...SNOW
AND RAIN ARE POSSIBLE AS FAR SOUTH AS THE SOUTHERN ATLANTA METRO
COUNTIES. PLEASE REFER TO THE WINTER STORM WARNING AND OTHER
MESSAGES ON NOAA WEATHER RADIO...WEATHER DOT GOV OR OUR MESSAGES
ON FACEBOOK AND TWITTER FOR MORE INFORMATION ON THIS WINTER STORM.

ISOLATED THUNDERSTORMS ARE POSSIBLE IN PORTIONS OF CENTRAL
GEORGIA. THE MAIN CONCERNS WILL BE GUSTY WINDS AND OCCASIONAL
LIGHTNING.

BLACK ICE WILL ALSO BE LIKELY OVER NORTH GEORGIA EARLY THURSDAY
MORNING AS TEMPERATURES FALL BELOW FREEZING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

BLACK ICE WILL BE POSSIBLE THURSDAY MORNING.

ANOTHER CHANCE OF A WINTRY MIX ACROSS THE FAR NORTH SATURDAY NIGHT
INTO SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUIRED BUT OBSERVERS ARE STRONGLY
ENCOURAGED TO SUBMIT SNOW AMOUNTS AND ROAD CONDITIONS ON THE WEB
AT WEATHER.GOV/ATLANTA OR WITH TWITTER USING THE GAWX HASHTAG OR
TAGGING AT NWS ATLANTA.

In the hours before

Special weather statement, Feb 25, 8:44 PM EST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EST WED FEB 25 2015

GAZ039-046-048>055-057-261345-
WILKES-ROCKDALE-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-
FAYETTE-CLAYTON-HENRY-
844 PM EST WED FEB 25 2015

...PATCHY BLACK ICE POSSIBLE THROUGH THURSDAY MORNING...

PATCHY BLACK ICE IS POSSIBLE THROUGH THURSDAY MORNING AS WET ROAD
SURFACES COMBINE WITH OVERNIGHT TEMPERATURES IN THE UPPER 20S AND
LOW 30S. RAIN WILL TAPER OFF OVERNIGHT...AND SOME FLURRIES OR
LIGHT SNOW SHOWERS ARE POSSIBLE AFTER MIDNIGHT...BUT NO
ACCUMULATIONS ARE EXPECTED.

MOTORISTS ARE URGED TO SLOW DOWN AND USE EXTREME CAUTION. BE ALERT
FOR PATCHY SLICK SPOTS...ESPECIALLY ON BRIDGES AND OVERPASSES.

TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY 10 AM.
Local storm report, Feb 25, 9:13 PM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EST WED FEB 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     SLEET            MADISON                 33.60N  83.47W
02/25/2015  U0.0 INCH        MORGAN             GA   EMERGENCY MNGR

            SLEET AND FREEZING RAIN HAS BEGUN TO FALL ACROSS MORGAN
            COUNTY PER THE EM.

0124 PM     SLEET            DALLAS                  33.92N  84.84W
02/25/2015  U0.0 INCH        PAULDING           GA   PUBLIC

            SLEET HAS BEEN REPORTED IN PAULDING COUNTY.

0137 PM     SLEET            CEDARTOWN               34.01N  85.25W
02/25/2015  U0.0 INCH        POLK               GA   EMERGENCY MNGR

            POLK EM REPORTED SLEET NOW FALLING IN THE COUNTY.

0149 PM     SLEET            MARIETTA                33.95N  84.55W
02/25/2015  U0.0 INCH        COBB               GA   AWOS

            DOBBINS ARB REPORTING ICE PELLETS ON THEIR OBSERVATION.

0342 PM     SLEET            2 E ROSWELL             34.02N  84.32W
02/25/2015  E0.5 INCH        FULTON             GA   PUBLIC

            THE PUBLIC REPORTED HEAVY SLEET MIXING WITH SNOW BUT
            THE SLEET ACCUMULATED.

0351 PM     SLEET            1 N MORROW              33.60N  84.34W
02/25/2015  M0.3 INCH        CLAYTON            GA   COCORAHS

            SLEET ACCUMULATED TO AT LEAST ONE QUARTER INCH.

0504 PM     SNOW             CARTERSVILLE            34.17N  84.80W
02/25/2015  E2.0 INCH        BARTOW             GA   PUBLIC

            PUBLIC REPORTED THIS AMOUNT. SNOW CONTINUING.

0507 PM     SNOW             1 N DAHLONEGA           34.55N  83.98W
02/25/2015  M1.2 INCH        LUMPKIN            GA   PUBLIC

            SNOW CONTINUES TO FALL AT THIS LOCATION.

0528 PM     SNOW             5 SE ADAIRSVILLE        34.32N  84.87W
02/25/2015  M3.0 INCH        BARTOW             GA   CO-OP OBSERVER

            THIS IS A STORM TOTAL.

0530 PM     SNOW             TRENTON                 34.87N  85.51W
02/25/2015  E1.3 INCH        DADE               GA   PUBLIC

            RECEIVED VIA SOCIAL MEDIA.

0530 PM     SNOW             TALKING ROCK            34.51N  84.51W
02/25/2015  M2.5 INCH        PICKENS            GA   PUBLIC

            PUBLIC MEASURED SNOWFALL OF 2.5 INCHES IN TALKING ROCK.

0549 PM     SNOW             SUMMERVILLE             34.48N  85.35W
02/25/2015  M2.0 INCH        CHATTOOGA          GA   EMERGENCY MNGR

            RECEIVED NWSCHAT FROM THE EM

0600 PM     SNOW             SAUTEE                  34.68N  83.68W
02/25/2015  M2.6 INCH        WHITE              GA   CO-OP OBSERVER

0601 PM     SNOW             1 N DALLAS              33.94N  84.84W
02/25/2015  M2.3 INCH        PAULDING           GA   PUBLIC

            RECEIVED VIA SOCIAL MEDIA

0604 PM     SNOW             DAWSONVILLE             34.42N  84.12W
02/25/2015  M2.0 INCH        DAWSON             GA   PUBLIC

            THIS SNOW FELL IN 1.5 HOURS.

0620 PM     SNOW             2 N CEDARTOWN           34.04N  85.25W
02/25/2015  M2.5 INCH        POLK               GA   AMATEUR RADIO

            THE SNOW BEGAN AROUND 240 PM AND IS CONTINUING.

0630 PM     SNOW             CEDARTOWN               34.01N  85.25W
02/25/2015  M3.0 INCH        POLK               GA   PUBLIC

            PUBLIC REPORTED 3 INCHES OF SNOWFALL ACCUMULATION VIA
            SOCIAL MEDIA.

0700 PM     SNOW             3 SE JASPER             34.44N  84.39W
02/25/2015  M3.4 INCH        PICKENS            GA   COCORAHS

0732 PM     SNOW             RINGGOLD                34.92N  85.11W
02/25/2015  M3.0 INCH        CATOOSA            GA   PUBLIC

            PUBLIC REPORTED 3 INCHES OF SNOW IN RINGGOLD.

0755 PM     SNOW             ELLIJAY                 34.70N  84.48W
02/25/2015  M4.0 INCH        GILMER             GA   EMERGENCY MNGR

            RECEIVED THIS REPORT FROM THE COUNTY EM.

0755 PM     SNOW             ADAIRSVILLE             34.37N  84.93W
02/25/2015  M4.0 INCH        BARTOW             GA   PUBLIC

            PUBLIC MEASURED ABOUT 4 INCHES OF SNOWFALL IN
            ADAIRSVILLE.

0822 PM     SNOW             ROME                    34.26N  85.19W
02/25/2015  M3.5 INCH        FLOYD              GA   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED SNOWFALL ACCUMULATION
            OF 3.5 INCHES. THE SNOWFALL HAD ENDED AT THE TIME OF THE
            REPORT.

0839 PM     SNOW             DALTON                  34.77N  84.97W
02/25/2015  M3.0 INCH        WHITFIELD          GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SNOWFALL ACCUMULATION OF 2.9
            INCHES. LIGHT SNOW WAS CONTINUING TO FALL AT THE TIME OF
            THE REPORT.

&&

EVENT NUMBER FFC1500115 FFC1500116 FFC1500117 FFC1500118 FFC1500120
FFC1500121 FFC1500123 FFC1500125 FFC1500127 FFC1500128 FFC1500137
FFC1500129 FFC1500132 FFC1500130 FFC1500131 FFC1500119 FFC1500124
FFC1500133 FFC1500136 FFC1500126 FFC1500135 FFC1500122 FFC1500134

RWILLIS
Local storm report, Feb 25, 10:37 PM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 PM EST WED FEB 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     SNOW             1 N INDIAN SPRINGS      34.97N  85.17W
02/25/2015  M6.1 INCH        CATOOSA            GA   AMATEUR RADIO

            TOTAL SNOWFALL ACCUMULATION OF 6.10 INCHES WAS REPORTED
            AT 1020 PM. MODERATE SNOWFALL CONTINUED AT TIME OF
            OBSERVATION.

&&

EVENT NUMBER FFC1500143

BELANGER
Local storm report, Feb 25, 10:46 PM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EST WED FEB 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     SLEET            2 E ROSWELL             34.02N  84.32W
02/25/2015  E0.5 INCH        FULTON             GA   PUBLIC

            THE PUBLIC REPORTED HEAVY SLEET MIXING WITH SNOW BUT
            THE SLEET ACCUMULATED.

0351 PM     SLEET            1 N MORROW              33.60N  84.34W
02/25/2015  M0.3 INCH        CLAYTON            GA   COCORAHS

            SLEET ACCUMULATED TO AT LEAST ONE QUARTER INCH.

0420 PM     SNOW             CALHOUN                 34.50N  84.95W
02/25/2015  M1.0 INCH        GORDON             GA   PUBLIC

            PUBLIC REPORTED ONE INCH OF SNOW ACCUMULATION EARLY ON
            IN THE EVENT VIA SOCIAL MEDIA.

0504 PM     SNOW             CARTERSVILLE            34.17N  84.80W
02/25/2015  E2.0 INCH        BARTOW             GA   PUBLIC

            PUBLIC REPORTED THIS AMOUNT. SNOW CONTINUING.

0528 PM     SNOW             5 SE ADAIRSVILLE        34.32N  84.87W
02/25/2015  M3.0 INCH        BARTOW             GA   CO-OP OBSERVER

            THIS IS A STORM TOTAL.

0530 PM     SNOW             TALKING ROCK            34.51N  84.51W
02/25/2015  M2.5 INCH        PICKENS            GA   PUBLIC

            PUBLIC MEASURED SNOWFALL OF 2.5 INCHES IN TALKING ROCK.

0600 PM     SNOW             SAUTEE                  34.68N  83.68W
02/25/2015  M2.6 INCH        WHITE              GA   CO-OP OBSERVER

0601 PM     SNOW             1 N DALLAS              33.94N  84.84W
02/25/2015  M2.3 INCH        PAULDING           GA   PUBLIC

            RECEIVED VIA SOCIAL MEDIA

0604 PM     SNOW             DAWSONVILLE             34.42N  84.12W
02/25/2015  M2.0 INCH        DAWSON             GA   PUBLIC

            THIS SNOW FELL IN 1.5 HOURS.

0620 PM     SNOW             2 N CEDARTOWN           34.04N  85.25W
02/25/2015  M2.5 INCH        POLK               GA   AMATEUR RADIO

            THE SNOW BEGAN AROUND 240 PM AND IS CONTINUING.

0630 PM     SNOW             CEDARTOWN               34.01N  85.25W
02/25/2015  M3.0 INCH        POLK               GA   PUBLIC

            PUBLIC REPORTED 3 INCHES OF SNOWFALL ACCUMULATION VIA
            SOCIAL MEDIA.

0700 PM     SNOW             3 SE JASPER             34.44N  84.39W
02/25/2015  M3.4 INCH        PICKENS            GA   COCORAHS

0732 PM     SNOW             RINGGOLD                34.92N  85.11W
02/25/2015  M3.0 INCH        CATOOSA            GA   PUBLIC

            PUBLIC REPORTED 3 INCHES OF SNOW IN RINGGOLD.

0739 PM     SNOW             JASPER                  34.47N  84.43W
02/25/2015  M3.0 INCH        PICKENS            GA   PUBLIC

            PUBLIC REPORTED 3 INCHES OF SNOW ACCUMULATION VIA
            SOCIAL MEDIA.

0740 PM     SNOW             WOODSTOCK               34.10N  84.52W
02/25/2015  M2.0 INCH        CHEROKEE           GA   PUBLIC

            PUBLIC REPORTED 2 INCHES OF SNOW ACCUMULATION IN
            WOODSTOCK VIA SOCIAL MEDIA. SLEET BEGAN AFTER THE SNOW
            ACCUMULATED

0755 PM     SNOW             ADAIRSVILLE             34.37N  84.93W
02/25/2015  M4.0 INCH        BARTOW             GA   PUBLIC

            PUBLIC MEASURED ABOUT 4 INCHES OF SNOWFALL IN
            ADAIRSVILLE.

0822 PM     SNOW             ROME                    34.26N  85.19W
02/25/2015  M3.5 INCH        FLOYD              GA   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED SNOWFALL ACCUMULATION
            OF 3.5 INCHES. THE SNOWFALL HAD ENDED AT THE TIME OF THE
            REPORT.

0908 PM     SNOW             TRENTON                 34.87N  85.51W
02/25/2015  E7.0 INCH        DADE               GA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED SNOW ACCUMULATION OF 6.5
            INCHES ON CONCRETE AND ASPHALT AND 7.5 INCHES ON GRASSY
            SURFACES. PERIODS OF HEAVY SNOW WERE OBSERVED WITHIN
            SEVERAL MESOSCALE BANDS.

0915 PM     SNOW             1 N DAHLONEGA           34.55N  83.98W
02/25/2015  M4.0 INCH        LUMPKIN            GA   TRAINED SPOTTER

            SKYWARN COORDINATOR REPORTED SNOW ACCUMULATION OF 4
            INCHES AT AN ELEVATION OF 1540FT JUST NORTH OF
            DAHLONEGA.

0930 PM     SNOW             SUMMERVILLE             34.48N  85.35W
02/25/2015  M6.5 INCH        CHATTOOGA          GA   PUBLIC

            PUBLIC REPORTED SNOW ACCUMULATION OF 6.5 INCHES IN THE
            HIGHER ELEVATIONS OF CHATTOOGA COUNTY...ABOVE 1500FT.

0951 PM     SNOW             SUMMERVILLE             34.48N  85.35W
02/25/2015  M6.0 INCH        CHATTOOGA          GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 6 INCHES OF SNOW IN
            SUMMERVILLE...WITH HEAVY SNOW STILL FALLING.

1017 PM     SNOW             DALTON                  34.77N  84.97W
02/25/2015  M4.0 INCH        WHITFIELD          GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SNOWFALL ACCUMULATION OF 4.0
            INCHES. LIGHT SNOW WAS CONTINUING TO FALL AT THE TIME OF
            THE REPORT.

1020 PM     SNOW             1 N INDIAN SPRINGS      34.97N  85.17W
02/25/2015  M6.1 INCH        CATOOSA            GA   AMATEUR RADIO

            TOTAL SNOWFALL ACCUMULATION OF 6.10 INCHES WAS REPORTED
            AT 1020 PM. MODERATE SNOWFALL CONTINUED AT TIME OF
            OBSERVATION.

1020 PM     SNOW             1 N INDIAN SPRINGS      34.97N  85.17W
02/25/2015  M6.1 INCH        CATOOSA            GA   AMATEUR RADIO

            TOTAL SNOWFALL ACCUMULATION OF 6.10 INCHES WAS REPORTED
            AT 1020 PM. MODERATE SNOWFALL CONTINUED AT TIME OF
            OBSERVATION.

1032 PM     SNOW             ELLIJAY                 34.70N  84.48W
02/25/2015  M5.0 INCH        GILMER             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SNOW ACCUMULATION OF 5
            INCHES.

&&

EVENT NUMBER FFC1500120 FFC1500121 FFC1500140 FFC1500123 FFC1500127
FFC1500137 FFC1500132 FFC1500130 FFC1500131 FFC1500119 FFC1500124
FFC1500133 FFC1500136 FFC1500139 FFC1500138 FFC1500135 FFC1500122
FFC1500128 FFC1500125 FFC1500141 FFC1500129 FFC1500134 FFC1500142
FFC1500143 FFC1500126

KOVACIK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:04 AM ESTWinter Weather AdvisoryFFCBanks, Barrow, Carroll, Clarke, Cobb, DeKalb and 12 more6 hr
Feb 26, 2:11 PM ESTRiver Flood WarningFFCPulaski7 days

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.